| Model Number |
401180 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The patient had an exit block of the lv-lead.Lv lead dislodgement was reported as cardiovascular cause.The patient was hospitalized and the lv lead was repositioned.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.